# SDR 05FDEA02669

- Difficulty date: August 26, 2005
- Submitted: August 29, 2005
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11
- Aircraft serial: 48499
- Aircraft time: 49,324 hours, 10,400 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1321-1352
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN - SEAT TRACK BASE AND CROWN CORRODED AT STA 1321 TO STA 1352 RT RBL 75.  CORROSION REMOVED AND FOUND EXCEEDED LIMIT AS PER SRM 53-70-00 FIG.3   VOL I.  CARRIED OUT REPAIR AS PER SRM 53-70-00.
